Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Current events sessions


Author: David Eisenbud
Translated by:
Journal: Bull. Amer. Math. Soc. 41 (2004), 149-149
DOI: https://doi.org/10.1090/S0273-0979-04-01006-7
Published electronically: January 8, 2004
Full-text PDF Free Access


Additional Information

David Eisenbud
Affiliation: Mathematical Sciences Research Institute, 1000 Centennial Drive, Berkeley, California 94720-5070
Email: de@msri.org, eisenbud@math.berkeley.edu

DOI: https://doi.org/10.1090/S0273-0979-04-01006-7
Published electronically: January 8, 2004
Article copyright: © Copyright 2004 American Mathematical Society